UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Vacuum Einstein equations in terms of curvature forms

Obukhov, YN; Tertychniy, SI; (1996) Vacuum Einstein equations in terms of curvature forms. CLASSICAL QUANT GRAV , 13 (6) 1623 - 1640.

Full text not available from this repository.

Abstract

A closed explicit representation of the vacuum Einstein equations in terms of components of curvature 2-forms is given. The discussion is restricted to the case of the non-vanishing cubic invariant of the conformal curvature spinor. The complete set of algebraic and differential identities connecting particular equations is presented and their consistency conditions are analysed.

Type: Article
Title: Vacuum Einstein equations in terms of curvature forms
Keywords: YANG-MILLS THEORY, GAUGE-INVARIANT VARIABLES, GENERAL-RELATIVITY, GRAVITATIONAL INSTANTONS, SPATIAL GEOMETRY, CONNECTION, GRAVITY, FORMULATION
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics
URI: http://discovery.ucl.ac.uk/id/eprint/82653
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item